|Protease Inhibitors and Sulfa Allergy
Jul 22, 2007
I saw the question about protease inhibitors and sulfa allergies in your newsletter. Fifteen years ago I was hospitalized for ten days after having a severe allergic reaction to Bactrim. Given my history, I was worried about starting Aptivus in 2005, but I took it for one year with no problems. Obviously it's only an anecdote, but I hope it helps.
| Response from Dr. Henry
Thanks for posting your experience on the matter. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Throat After Giving A Bj Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- Can You Get Genital Herpes From A Cold Sore?
- How Long Does It Take To Give Someone An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.